О пуассоновской аппроксимации для распределения числа пустых ячеек в неоднородной схеме размещения release_wfs6jjefkfcijhminrm5e34ptu

by Владимир Гаврилович Михайлов, Vladimir Gavrilovich Mikhailov

Published in Teorija verojatnostej i ee primenenija by Steklov Mathematical Institute.

1997   Volume 42, p184-189

Archived Files and Locations

application/pdf  381.2 kB
file_jfeqximjc5ccvpf6osv5yvyix4
www.mathnet.ru (web)
web.archive.org (webarchive)
application/pdf  381.6 kB
file_me2mobp6ardhhes3jzztjbkyhq
web.archive.org (webarchive)
www.mathnet.ru (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1997
Language   ru ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0040-361X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: c7c2f453-9aa1-4271-a1a0-f5bdcf77841d
API URL: JSON